# SDR BJNA010301

- Difficulty date: March 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK FORWARD SECTION INOPERATIVE.  CLEANED CONNECTOR ON POWER SUPPLY, OPS TESTED PER LOCTITE LUMINESCENT SYSTEM COMPONENT MANUAL 33-50-01.  (M)
